# SDR CALA2025111811321

- Difficulty date: October 31, 2025
- Submitted: November 18, 2025
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 48,242 hours, 29,027 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D5311109220000
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FWD EXT FUSELAGE, APPROX FR 8,S23L DENTED.   EVALUATED DENT BETWEEN FR 9 - 10 LT, DENT IS 3IN AFT OF FR 9 AND 1.37 5IN ABOVE S23L IAW SRM 53-11-11-283-012. DENT IS TYPE 1 AS D=0.025IN, A=1.375IN, D/A = 0.025IN/1.375IN= 0.018IN AND IS LESS THEN 0.100IN.  PERFORMED DVI AND NOTED NO DEFECTS IAW  NT M 51-90-00-007 PER BOX 2 AND BOX 3.  DENT IS NOT NEAR FLIGHT INSTRUMENTS. BOX 11- D=0.025IN AND IS LESS THEN 0.08IN,  PROCEEDED TO G ENERIC DENT ALLOWABLE LIMITS SRM 53-00-11-283-005.  DENT IS OUT OF STIFFENED & RIVETED AREA. BOX 4 = 0.025IN/1.375IN= 0.018IN AND IS LESS THAN 0.100IN. B OX 6 T=0. 047IN AND IS GREATER THAN D= 0.025IN PER SRM 53-00-11-2 83-005, THIS IS CATEGORY B REPAIR WITH REINSPECT FROM TIME OF AD L/REPAIR.
